OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Determining the global threshold of an epidemic model with general interference function and high-order perturbation
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 11, pp. 19865-19890
Open Access | Times Cited: 14

Showing 14 citing articles:

A new mathematical model for tuberculosis epidemic under the consciousness effect
Mehmet Yavuz, Fatma Özköse, Müzeyyen Akman, et al.
Mathematical Modelling and Control (2023) Vol. 3, Iss. 2, pp. 88-103
Open Access | Times Cited: 14

New Method to Investigate the Impact of Independent Quadratic α-Stable Poisson Jumps on the Dynamics of a Disease under Vaccination Strategy
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 226-226
Open Access | Times Cited: 11

Long-run analysis of a perturbed HIV/AIDS model with antiretroviral therapy and heavy-tailed increments performed by tempered stable Lévy jumps
Kottakkaran Sooppy Nisar, Yassine Sabbar
Alexandria Engineering Journal (2023) Vol. 78, pp. 498-516
Open Access | Times Cited: 10

Probabilistic analysis of a disturbed SIQP-SI model of mosquito-borne diseases with human quarantine strategy and independent Poisson jumps
Yassine Sabbar, Mohamed Mehdaoui, Mouhcine Tilioua, et al.
Modeling Earth Systems and Environment (2024) Vol. 10, Iss. 4, pp. 4695-4715
Closed Access | Times Cited: 3

Exploring threshold dynamics of a behavioral epidemic model featuring two susceptible classes and second-order jump–diffusion
Yassine Sabbar
Chaos Solitons & Fractals (2024) Vol. 186, pp. 115216-115216
Closed Access | Times Cited: 3

Dynamic analysis of a stochastic vector-borne model with direct transmission and media coverage
Yue Wu, Shenglong Chen, Ge Zhang, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 9128-9151
Open Access | Times Cited: 2

Dynamical analysis of a stochastic non-autonomous SVIR model with multiple stages of vaccination
Mohamed Mehdaoui, Abdesslem Lamrani Alaoui, Mouhcine Tilioua
Journal of Applied Mathematics and Computing (2022) Vol. 69, Iss. 2, pp. 2177-2206
Open Access | Times Cited: 11

Mathematical Analysis of Malaria Epidemic: Asymptotic Stability With Cost‐Effectiveness Study
Sacrifice Nana-Kyere, Baba Seidu, Kwara Nantomah
Journal of Applied Mathematics (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 1

The impact of dual time delay and Caputo fractional derivative on the long-run behavior of a viral system with the non-cytolytic immune hypothesis
Mouhcine Naim, Yassine Sabbar, Mostafa Zahri, et al.
Physica Scripta (2022) Vol. 97, Iss. 12, pp. 124002-124002
Closed Access | Times Cited: 7

Extinction and Ergodic Stationary Distribution of COVID-19 Epidemic Model with Vaccination Effects
Humera Batool, Lixin Tian, Zhonggui Sun
Symmetry (2023) Vol. 15, Iss. 2, pp. 285-285
Open Access | Times Cited: 3

Stationary distribution of an SIR epidemic model with three correlated Brownian motions and general Lévy measure
Yassine Sabbar, Anwar Zeb, Nadia Gul, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 1329-1344
Open Access | Times Cited: 4

Global dynamics and density function in a class of stochastic SVI epidemic models with Lévy jumps and nonlinear incidence
Xiaodong Wang, Kai Wang, Zhidong Teng
AIMS Mathematics (2022) Vol. 8, Iss. 2, pp. 2829-2855
Open Access | Times Cited: 4

A general chemostat model with second-order Poisson jumps: asymptotic properties and application to industrial waste-water treatment
Yassine Sabbar, José Luis Díaz Palencia, Mouhcine Tilioua, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 6, pp. 13024-13049
Open Access | Times Cited: 2

Page 1

Scroll to top